# SDR CALA2011032500189

- Difficulty date: March 12, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325 LBL 21 TO 55 FLOORBEAM CORRODED.  CABIN BS 325 LBL 62.5 - RBL 9 FLOORBEAM UPPER CHORD REPLACED AS PER SRM 53-00-51 FIG 201 REPAIR 1 AND HFEC NIL CRACK CHECK AFT MAINTENANCE.
